New to this forum really stressed lots of anxiety

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

grouphug
Regular Member


Date Joined Sep 2006
Total Posts : 77
   Posted 10/15/2006 8:56 AM (GMT -7)   
Hi my doctor has me on Paxil. It made me really tired so I started taking it at night. Now when i wake up in the morning, especially when i dont have much sleep I have bad stomach pains, I wouldnt call it pains actually just like turning constantly in my gut and nausea. Especially today. I had to take the day off work even. I felt so good yesterday even I went to the gym and I was feeling great. Today all I want to do is sleep. Pls let me Know if this is abnormal or if its the paxil or just me .
 
Thank You 

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 10/15/2006 9:36 AM (GMT -7)   
Hi, welcome to the depression forum we are happy to have you.  I have not ever been on Paxil before but my dad took it for several years and did very well on it.  Have you been on this med for a while or did you just start it?  This is going to be a factor in what the problem may be...if you have been on it for a while then perhaps you have some other medical problem going on.  If you just started the Paxil recently then it is common for some people to have some fatigue, nausea, drowsiness, and headaches for the first few weeks when starting and antidepressant.  If it is persistant or becomes worse then you should contact your physician.  You may want to look up the prescribing information on Paxil which you can find online.  It will tell you what the possible side effects are such, it is always good to be informed about your medication. 
I am sure some others who do take this drug will post to tell you their experiances also.  Take care
 

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


grouphug
Regular Member


Date Joined Sep 2006
Total Posts : 77
   Posted 10/15/2006 1:58 PM (GMT -7)   
I just started on the paxil. Todays been a right off man !! all i want to do is sleep. I have no apetite. No energy whatsoever. I told my doctor that i stoped using it after like the 2nd day because i felt "shortness of breath" He said its just my stress and anxiety- I may have been hyperventalating. The weird thing is yesterday I felt so good I was having a great time with my daughter and I even went to the gym for some exersise

Butterfly225
Regular Member


Date Joined Jul 2006
Total Posts : 23
   Posted 10/15/2006 7:53 PM (GMT -7)   
Hi Grouphug,
 
Welcome to the forum. This place is great to come for questions or just to vent, theres always someone to speak to.  I started paxil myself this summer around late june early july.  In the beginning all I wanted to do was lay in bed (that was bc for some reason it made me feel really depressed) but as it progressed I too experienced stomach pain.  However, I do take mine in the morning.  As for the sleeping I sleep through the night so that its good with.  If you have any other questions about the medication feel free to ask :-)
 
-B

grouphug
Regular Member


Date Joined Sep 2006
Total Posts : 77
   Posted 10/16/2006 4:19 PM (GMT -7)   
Thanks B I was wondering abouut "night sweats" i had it a couple of nights ago- I was drenched- i dont know if that was a side affect or not? theres alot going on in my life right now im waiting on an hiv result thats making my life a living hell right now. I think im driving everyone nuts in my life right now. Even the folks in the hiv/aids forum. ive tried eefexor and paxil and they all made me so tired - I wonder why these drugs have a "downer" effect to them i thought people with depression need a lift!! Not a drug that makes them want to sleep the whole day Anyways if someone can respond, that would be great
 
 
Thank You
 

Butterfly225
Regular Member


Date Joined Jul 2006
Total Posts : 23
   Posted 10/16/2006 8:14 PM (GMT -7)   
Hi Grouphug,
 
I never experienced the night sweats, but like any medicine it can affect people in different ways.  After a while I promise that the medicine will make you feel A LOT better.  It takes around 3-4 weeks to kick in, so give it some time.  I promise you it really does help. I'm sorry to hear about you waiting for the HIV results, I know that that can be nerve wracking.  I hope it all works out.  And dont think that you are driving people nuts, because in the end the people you love and that love you are only going to want to help you.  I know I probably drove my parents and my boyfriend crazy this past summer, but you honestly need those people to help you get through it, I don't know where I would be without them. 
 
I hope that your feeling better and everything goes well.
 
-B

grouphug
Regular Member


Date Joined Sep 2006
Total Posts : 77
   Posted 10/17/2006 6:47 PM (GMT -7)   
Just came back from doctor I may have thrush. Any one else experience this on paxil?
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:15 PM (GMT -7)
There are a total of 2,734,408 posts in 301,211 threads.
View Active Threads


Who's Online
This forum has 151329 registered members. Please welcome our newest member, OleMiss1990.
373 Guest(s), 9 Registered Member(s) are currently online.  Details
chrisp1, Rikky1, Sarebear89, Xmaslover, NiceCupOfTea, KChrispcat, poopme, Annie88, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer